# SDR ASAA2017082321981

- Difficulty date: August 23, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,869 hours, 11,543 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT SPEED TRIM ANNUNCIATED ON MASTER CAUTION RECALL. GROUNDED - YES. PERFORMED SPEED TRIM FAIL LIGHT PROBLEM - FAULT ISOLATION IAW FIM 22-13 TASK 817. PERFORMED FCC SPEED TRIM WARNING PROBLEM - FAULT ISOLATION IAW FIM 22-14 TASK 808. NO PROBLEM OR DEFECTS NOTED AT THIS TIME.
